MathSciNet Relay Station
MathSciNet bibliographic data
MR2465653 32S22 (14C21)
Nazir, Shaheen; Raza, Zahid Admissible local systems for a class of line arrangements. Proc. Amer. Math. Soc. 137 (2009), no. 4, 1307–1313.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement